Congruence Properties of Special Elliptic Functions.
Monatshefte für Mathematik, Tome 58 (1954), pp. 77-90
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1954__58_176938,
author = {L. Carlitz},
title = {Congruence {Properties} of {Special} {Elliptic} {Functions.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {77--90},
year = {1954},
volume = {58},
zbl = {0058.27305},
url = {http://geodesic.mathdoc.fr/item/MOMA_1954__58_176938/}
}
L. Carlitz. Congruence Properties of Special Elliptic Functions.. Monatshefte für Mathematik, Tome 58 (1954), pp. 77-90. http://geodesic.mathdoc.fr/item/MOMA_1954__58_176938/